# SDR CA030619001

- Difficulty date: May 27, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- Engine: Rroyce RB211535*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: UL39099
- Condition: Fractured
- Location: Nr 1 Engine
- Part time: 13,434 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH OIL CONSUMPTION AIRCRAFT N752NA, NR 1 ENGINE 31652 HAD CONSUMED APPROX. 17 QUARTS OF OIL AFTER 5.5 HR FLT FROM OKLAND TO MIAMI, 18 MAY 2003. ENGINE IS AT RRC FOR REPAIR, DURINGDISMANTLING OF MODULE 5, THE HP/IPT OIL VENT TUBE WAS FOUND FRACTURED AT WELD JOINT. ROLLS-ROYCE FRS 5585 REPLACES DAMAGED TUBE.
